# SDR ASAA2022122761247

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 3,526 hours, 1,040 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00-810-918, FAULT SYMPTOM NO LONGER ACTIVE, BOTH FMC'S NORMAL.
